# SDR UHLA2012011600020

- Difficulty date: January 16, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 15,910 hours, 9,878 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT SPAR 2 RIB 10 EXTENSION CRACKED AT THIRD FASTENER FROM BACK.  REMOVED AND REPLACED RT SPAR 2 RIB 10 EXTENSION IAW EMB 170 SRM 51-43-01.
